On the zeros of polynomials and analytic functions

Roshan Lal, Susheel Kumar, Sunil Hans

Abstract


For a polynomial of degree n, we have obtained some results, which generalize and improve upon the earlier well known results (under certain conditions). A similar result is also obtained for analytic function.

Keywords


Polynomial; analytic function; zeros

Full Text:

PDF

References


Gardner, R. B., Govil, N. K., Some generalizations of the Enestrom-Kakeya theorem, Acta Math. Hungar. 74 (1-2) (1997), 125-134.

Govil, N. K., Rahman, Q. I., On the Enestrom-Kakeya theorem, Tohoku Math. J. 20 (1968), 126-136.

Jain, V. K., On the zeros of a polynomial, Proc. Indian Acad. Sci. Math. Sci. 119 (1) (2009), 37-43.

Joyal, A., Labelle, G. and Rahman, Q. I., On the location of zeros of polynomials, Canadian Math. Bull. 10 (1967), 55-63.

Marden, M., The Geometry of Polynomials, Math. Surveys No. 3, Amer. Math. Soc., Providence, RI, 1966.

Pellet, M.A., Sur un mode de separation des racines des equations et la formule de Lagrange, Bull. Sci. Math. 5 (1881), 393-395.




DOI: http://dx.doi.org/10.17951/a.2011.65.1.97-108
Data publikacji: 2016-07-25 18:17:32
Data złożenia artykułu: 2016-07-25 18:04:06

Refbacks

  • There are currently no refbacks.


Copyright (c) 2011 Roshan Lal, Susheel Kumar, Sunil Hans